Tuesday, 15 April 2008

Sutent Day 6

I took the first capsule on Thursday evening.  And then sat there, waiting for something to happen.  Im not sure what I was expecting but something fairly dramatic.  Ofcourse nothing did and I went to sleep and woke up feeling fine the next morning.

Day 5 and I woke up with a sore mouth and feeling very queasy, just like morning sickness.  And absolutely no appetite.  I feel 'full' all the time, as if Ive just eaten.  But generally I dont feel too bad.  I went and had my BP checked by our practice nurse, Jean, too - it was a bit high but nothing to worry about yet.

So - so far so good although I know the worst is yet to come.  The side effects are worse in the 4th week apparently - just when we are on holiday !  Great !

Please dont think Im moaning - honestly Im not.  I really appreciate the fact I have been given this drug, there are a lot of people out there who have been denied it. 

Nurse Martin is at his attentive best,  peering at me all the time and asking 'do you feel ok?' as if he is expecting my arm to drop off or something.  I do look a bit pale and washed out right now, but thats nothing that a touch of blusher and a week in the sun wont sort out !

I cant resist checking my lumps every day to see if there is any sign of them shrinking - ofcourse I know this is a mistake, its like weighing yourself every day when your on a diet.  Even if there are subtle changes I wont notice yet.  None of them are any bigger so Im taking that as a good sign, it helps me stay positive.

And the latest update on 'HairWatch' is that it is STILL coming out in handfuls !

 

10 comments:

pharmolo said...

Good to hear things are going well with the Sutent, Jane. Hope it has the intended effect, and that it doesn't end up spoiling your hols

cayasm said...

The Stutent seems to be going ok at present strange that the side effects do not kick in until week 4, you have your holiday to look forward to at least it's a break and you and Marin can spend some time together.

Take care

Yasmin
xx

momiscool2 said...

Keeping you in my thoughts and prayers daily!!!
love,
Michelle

ally123130585918 said...

Jane it is good to know that so far things are going well ~ and any side effects don't spoil your holiday ~ I know you are not moaning it is good you write down your feelings ~ and to know how lucky you are to be on this drug ~ Nurse Martin sounds like Florence Nightingale such a caring and lovely person ~ your hair will grow back soon enough and with a bit of luck it will grow back all curly :o)  keeping you in my thoughts ~ Ally x

pamal3 said...

Jane you have every right to moan, squeal, scream, shout and even bite! although I am not quite sure who you could bite! lol. Definately not nurse martin, as he is the good guy. Roll on that holiday for you two. Hairwatch Is pretty crap. I will do you a deal, If you need support and I mean this, If and when It all goes, then mail me and I will visit my hairdresser and lose It all with you. Hey, at least you will suit yours, I will get endless remarks about mine!! lol. ;-) Hang In there kid, I'm rooting for you (no pun intended either! lol) Love Pam xx  

mortonlake said...

 glad you on sutent         good news no bad side effects love.  sorry about the hair,but  hey,it will grow again.   i think martin  should have had that nice matters award   lol          he sounds like he's the rock you cling to hun        you take care,a
lways in my thoughts      lots of love  mort xxx

sugarsweet056 said...

Just to let you know I have you in my prayers.
God bless,
Sugar

mofraser1 said...

am thinking about you very much. be brave, and hope springs eternal.

jeadie05 said...

You continue to be in my prayers ,...love Jan xx

faircolleen said...

Just came by to let you know I am still thinking of you and hope the Sutent does not give you too many side effects.Im so glad you are feeling fine.